# SDR AU981499

- Difficulty date: November 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna U206F
- Engine: Cont IO520F
- Propeller: Mcauly D3A32C90
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12124006
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AFT FUSELAGE SKIN CORRODED IN AREA OF LAP JOINT BETWEEN SKIN AND FRAME P/N 1212415-11.    PART TC:  6,471.
